# SDR SWAA2022041110556

- Difficulty date: December 8, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Part number: 834DZ
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 834DZ AFT ENTRY DOOR AT PASSENGER CABIN / REPLACED ACCESS PANEL 834DZ AFT ENTRY DOOR AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9
